Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable functions with bounded nonempty support on Banach spaces


Author: J. H. M. Whitfield
Journal: Bull. Amer. Math. Soc. 72 (1966), 145-146
DOI: https://doi.org/10.1090/S0002-9904-1966-11458-1
MathSciNet review: 0184073
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bonic and J. Frampton, Differentiable functions on certain Banach spaces' Bull. Amer. Math. Soc. 71 (1965), 393-395. MR 172084
  • 2. J. Kurzweil, On approximation in real Banach spaces, Studia Math. 14 (1954), 213-231. MR 68732
  • 3. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 4. G. Restrepo, Differentiable norms in Banach spaces, Bull. Amer. Math. Soc. 70 (1964), 413-414. MR 161129


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11458-1

American Mathematical Society